# SDR MALA976183

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430721
- Condition: Failed
- Location: Gear Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE INBOUND, LANDING GEAR WOULD NOT COME DOWN AFTER PULLING LANDING GEAR HANDLE.  NOTICED LANDING GEAR CONTROL CIRCUIT BREAKER POPPED.  REST NUMEROUS TIMES, TRIED PUMPING GEAR DOWN, UNSUCCESSFU.  PULLED EMERGENCY LANDING HANDLE, COMPLETED EMERGENCY GEAR EXTENSION, 3 GREEN LIGHTS.  LANDED WITHOUT ANY GEAR PROBLEMS.  MAINTENANCE REPLACED LANDING GEAR CONTROL VALVE.  ALL OPS AND LEAK CHECKS GOOD.
